# SDR AU981098

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767324
- Engine: Ge CF680C2B7
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 710165
- Condition: Faulty
- Location: Lt Engine
- Component: Whittaker, 801RDS
- Stage of operation: CR
- Nature of condition: B, N
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FIRE DETECTION SYSTEM FAULTY DUE TO DECREASED INSULATION RESISTANCE BETWEEN ACTIVE ELEMENTS WITHIN THE DETECTOR CAUSED BY MIGRATION OF METAL PARTICLES FROM THE SENSOR CORE.   PART TC:4,199.
